ive got both knees shot with arthirtis,,spurs,swollen bad,pain,,,he seen me yesterday told me after they gave me 6 x rays..that thers nothing that he can do for me..said plan on being homebound...i take 10 predasone 1 time week more if i have too.. i walk 2-3 miles aday..
why cant they do anything for me?? or was he blowing my medicare away??
please let me know,,whats going on here if you know....thanks
I really don’t know why can’t anything be done; though it would be inappropriate to comment on the situation without knowing the relevant clinical details. I would suggest considering a second opinion with another orthopedician for suggestion of an appropriate management plan.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.